# SDR DALA2022101106555

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 48,968 hours, 22,886 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822"DIRTY SOCK"ODOR COMING FROM PACK AIR CONDITIONING ON TAKEOFF AND AT LOWER ALTITUDE ON LANDING. ODOR WAS STRONGER IN THE COCKPIT THAN THE CABIN. CORRECTIVE ACTION: PERFORMED TASK REMOVAL OF OIL CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS PER B757 AMM 21-00-01. FOUND RECIRCULATION AIR FILTERS DIRTY AND REMOVED FILTER PER B757 AMM 21-25. INSTALLED NEW FILTERS PER B757 AMM 21- 25. ENGINE CHANGED DUE TO INTERNAL OIL LEAK PER WC. (9359121)
